# SDR SWAA2024072402666

- Difficulty date: June 17, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Pulled
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 661CB HAS SEVERAL PULLED FASTENER HOLES ON AFT END (MARKED)<[01] R/W T/E PANEL 661CB PULLED FASTENER HOLES REPAIRED IAW SRM 51-70-04-2R-9;[02] JOB COMPLETE.
